# SDR SWAA105842

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 58,080 hours, 49,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE CABLE LOOSE.  SECURED CABLE PER MM.
